MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/(sici)1096-8652(199909)62:1<44::aid-ajh7>3.0.co;2-f

Медицинская библиотека · American journal of hematology · 1999

Multicentric warfarin-induced skin necrosis complicating heparin-induced thrombocytopenia.

Warkentin T E, Sikov W M, Lillicrap D P

Клинический случайСтатьяПоддержка исследования: вне правительства СШАОбзорПеревод в очереди

Аннотация

Two patients developed catastrophic multicentric skin necrosis while receiving warfarin to treat venous thromboembolism complicated by immune-mediated heparin-induced thrombocytopenia (HIT). Patient 1 developed skin necrosis involving the breasts, thighs, and face, as well as venous limb gangrene and bilateral hemorrhagic necrosis of the adrenal glands, resulting in death. The second patient developed bilateral mammary necrosis necessitating mastectomies, as well as skin necrosis involving the thigh. Neither patient had an identifiable hypercoagulable syndrome, other than HIT. HIT may represent a risk factor for the development of multicentric warfarin-induced skin necrosis (WISN).

Для цитирования: Warkentin T E, Sikov W M, Lillicrap D P. Multicentric warfarin-induced skin necrosis complicating heparin-induced thrombocytopenia.. American journal of hematology. 1999. DOI: 10.1002/(sici)1096-8652(199909)62:1<44::aid-ajh7>3.0.co;2-f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.